MathSciNet Relay Station
MathSciNet bibliographic data
MR260838 (41 #5459) 18.20 (55.00)
Gugenheim, V. K. A. M.; Milgram, R. J. On successive approximations in homological algebra. Trans. Amer. Math. Soc. 150 1970 157–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement